# SDR R61A2020032420448

- Difficulty date: March 22, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 42,278 hours, 26,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Peeling
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP PEELING UP AT ROW 2 SEAT AC. R&R 2A PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
